# SDR AALA202108100337

- Difficulty date: July 23, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 36,163 hours, 14,595 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN VERTICAL STIFFENERS OF RH HORIZONTAL STABILIZER RIB AT RH HSTAB STA 92.7 AND 12" AFT, MEASURING L=1.25 IN, W=0.25 IN. ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW SRM 55-10-09-R2-4.
